# SDR SWAA2020011540471

- Difficulty date: December 30, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,713 hours, 28,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A940116
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR BOARD SPLICE STRAP CORRODED AT BS 772.  R&R SPLICE STRAP PER AMM AND SRM.
